BibTeX record journals/talg/MadaniTZ10

download as .bib file

@article{DBLP:journals/talg/MadaniTZ10,
  author    = {Omid Madani and
               Mikkel Thorup and
               Uri Zwick},
  title     = {Discounted deterministic Markov decision processes and discounted
               all-pairs shortest paths},
  journal   = {{ACM} Trans. Algorithms},
  volume    = {6},
  number    = {2},
  pages     = {33:1--33:25},
  year      = {2010},
  url       = {https://doi.org/10.1145/1721837.1721849},
  doi       = {10.1145/1721837.1721849},
  timestamp = {Tue, 06 Nov 2018 12:51:20 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/talg/MadaniTZ10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics